# SDR 2008UALA05973

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 72,955 hours, 8,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT BOTTOM 2 OVERWING EMERGENCY LIGHT INOP.  LIGHT FOUND INOP.  REPLACED FUSE ON POWER SUPPLY.  OP CHECKS OKAY.
